Követés
Juan Campos Rodriguez
Juan Campos Rodriguez
E-mail megerősítve itt: ugr.es - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Pattern formation in a flux limited reaction–diffusion equation of porous media type
J Calvo, J Campos, V Caselles, O Sánchez, J Soler
Inventiones mathematicae 206 (1), 57-108, 2016
822016
Asymmetric elliptic problems with indefinite weights
M Arias, J Campos, M Cuesta, JP Gossez
Annales de l'Institut Henri Poincaré C 19 (5), 581-616, 2002
682002
Some applications of the topological degree to stability theory
R Ortega
Topological methods in differential equations and inclusions, 377-409, 1995
671995
Periodic solutions of quaternionic-valued ordinary differential equations
J Campos, J Mawhin
Annali di Matematica Pura ed Applicata 185, S109-S127, 2006
612006
Radial Fučik spectrum of the Laplace operator
M Arias, J Campos
J. Math. Anal. Appl 190 (3), 654-666, 1995
581995
On the analysis of traveling waves to a nonlinear flux limited reaction–diffusion equation
J Campos, P Guerrero, Ó Sánchez, J Soler
Annales de l'IHP Analyse non linéaire 30 (1), 141-155, 2013
512013
Flux-saturated porous media equations and applications
J Calvo, J Campos, V Caselles, Ó Sánchez, J Soler
EMS Surveys in Mathematical Sciences 2 (1), 131-218, 2015
472015
Möbius transformations and periodic solutions of complex Riccati equations
J Campos
Bulletin of the London Mathematical Society 29 (2), 205-215, 1997
461997
On the antimaximum principle and the Fučik spectrum for the Neumann {}-Laplacian
M Arias, J Campos, JP Gossez
432000
Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov’s equation
M Arias, J Campos, AM Robles-Pérez, L Sanchez
Calculus of Variations and Partial Differential Equations 21 (3), 319-334, 2004
402004
An asymmetric Neumann problem with weights
M Arias, J Campos, M Cuesta, JP Gossez
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 25 (2), 267-280, 2008
382008
Cross-diffusion and traveling waves in porous-media flux-saturated Keller–Segel models
M Arias, J Campos, J Soler
Mathematical Models and Methods in Applied Sciences 28 (11), 2103-2129, 2018
362018
Qualitative behaviour for flux-saturated mechanisms: travelling waves, waiting time and smoothing effects
J Calvo, J Campos, V Caselles, Ó Sánchez, J Soler
Journal of the European Mathematical Society 19 (2), 441-472, 2017
332017
On the structure of the set of bounded solutions on a periodic Liénard equation
J Campos, P Torres
Proceedings of the American Mathematical Society 127 (5), 1453-1462, 1999
331999
Homeomorphisms of the disk with trivial dynamics and extinction of competitive systems
J Campos, R Ortega, A Tineo
journal of differential equations 138 (1), 157-170, 1997
301997
Qualitative behavior and traveling waves for flux-saturated porous media equations arising in optimal mass transportation
J Campos, J Soler
Nonlinear Analysis 137, 266-290, 2016
282016
Nonexistence of periodic solutions of a complex Riccati equation
J Campos, R Ortega
261996
Almost automorphic linear dynamics by Favard theory
J Campos, M Tarallo
Journal of Differential Equations 256 (4), 1350-1367, 2014
202014
Fastness and continuous dependence in front propagation in Fisher-KPP equations
M Arias, J Campos, C Marcelli
Discr. Cont. Dyn. Syst., Ser. B 11, 11-30, 2009
182009
Maximum principles around an eigenvalue with constant eigenfunctions
J Campos, J Mawhin, R Ortega
Communications in Contemporary Mathematics 10 (06), 1243-1259, 2008
162008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20